MathSciNet Relay Station
MathSciNet bibliographic data
MR932860 (89m:57011) 57M99 (20H10 57M10)
Bestvina, Mladen Degenerations of the hyperbolic space. Duke Math. J. 56 (1988), no. 1, 143–161.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement